# SDR VNAA20251110003

- Difficulty date: September 26, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON INNER SIDE ON LUGS R1, R2, R3, R4, R5, R6 AND HINGE 1 AT RH AILERON.   LUGS R1, R2, R3, R4 AND HINGE 1 AT RH AILERON WERE CLEANED PER CRJ 900 SRM 51-26-00-001-001-A01 PAR. 3 C D AND NOT DAMAGE WAS FOUND & LUGS R5 AND R6 AT RH AILERON WERE REPAIRED PER REO 670-57-61-237, REV. --
